RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1992, Volume 52, Issue 1, Pages 36–41 (Mi mz4652)  

Nonholonomic filtration of cohomologies of Lie algebras and “large brackets”

D. I. Gurevich, V. V. Lychagin, V. N. Rubtsov

International Center "Sophus Lie"

Abstract: This article considers application of nonholonomic filtration associated with the structure of Lie bialgebras to description, in terms of spectral sequences, of classical objects associated with quasi-Hopf algebras, the so-called (quasi)Lie (quasi)bialgebras.

Full text: PDF file (642 kB)

English version:
Mathematical Notes, 1992, 52:1, 657–661

Bibliographic databases:

UDC: 511
Received: 08.10.1991

Citation: D. I. Gurevich, V. V. Lychagin, V. N. Rubtsov, “Nonholonomic filtration of cohomologies of Lie algebras and “large brackets””, Mat. Zametki, 52:1 (1992), 36–41; Math. Notes, 52:1 (1992), 657–661

Citation in format AMSBIB
\Bibitem{GurLycRub92}
\by D.~I.~Gurevich, V.~V.~Lychagin, V.~N.~Rubtsov
\paper Nonholonomic filtration of cohomologies of Lie algebras and ``large brackets''
\jour Mat. Zametki
\yr 1992
\vol 52
\issue 1
\pages 36--41
\mathnet{http://mi.mathnet.ru/mz4652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1187711}
\zmath{https://zbmath.org/?q=an:0780.17022}
\transl
\jour Math. Notes
\yr 1992
\vol 52
\issue 1
\pages 657--661
\crossref{https://doi.org/10.1007/BF01247645}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LC62500006}


Linking options:
  • http://mi.mathnet.ru/eng/mz4652
  • http://mi.mathnet.ru/eng/mz/v52/i1/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:76
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019